# SDR UIEA2017050400704

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,058 hours, 13,995 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: 114T424083
- Condition: Torn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE NR 2 AND NR 5 SLAT ANTI ICE DUCTS TORN COUPLINGS SEALS. LT WING LE NR 2 AND NR 5 SLAT ANTI ICE DUCTS TORN COUPLING SEALS REPLACED PER MM 30-11-06.
